American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B26) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[2] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[3] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[4] A. S. Granero, J. M. Hernández and H. Pfitzner. The distance $dist (\mathcal{B},X)$ when $\mathcal{B}$ is a boundary of $B(X^{**})$. Proc. Amer. Math. Soc. 139 (2011) 1095-1098. MR 2745660.
Abstract, references, and article information   
View Article: PDF

[5] Witold Marciszewski and Grzegorz Plebanek. On Corson compacta and embeddings of $C(K)$ spaces. Proc. Amer. Math. Soc. 138 (2010) 4281-4289. MR 2680054.
Abstract, references, and article information   
View Article: PDF

[6] Jesús Ferrer. A note on zeroes of real polynomials in $C(K)$ spaces. Proc. Amer. Math. Soc. 137 (2009) 573-577. MR 2448577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Spiros A. Argyros and Theocharis Raikoftsalis. Banach spaces with a unique nontrivial decomposition. Proc. Amer. Math. Soc. 136 (2008) 3611-3620. MR 2415045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Rychtár. Pointwise uniformly rotund norms. Proc. Amer. Math. Soc. 133 (2005) 2259-2266. MR 2138868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José Rodríguez. On the existence of Pettis integrable functions which are not Birkhoff integrable. Proc. Amer. Math. Soc. 133 (2005) 1157-1163. MR 2117218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ondrej F. K. Kalenda and Kenneth Kunen. On subclasses of weak Asplund spaces. Proc. Amer. Math. Soc. 133 (2005) 425-429. MR 2093063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Spiros A. Argyros and Sophocles Mercourakis. Examples concerning heredity problems of WCG Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 773-785. MR 2113927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1